Journal of Nonlinear Mathematical Physics

Volume 2, Issue 1, February 1995, Pages 90 - 93

Non­Lie Ansatzes for Nonlinear Heat Equations

Authors
Ivan TSYFRA
Corresponding Author
Ivan TSYFRA
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.1.6How to use a DOI?
Abstract
Operators of non­local symmetry are used to construct exact solutions of nonlinear heat equations. A method for finding of new classes of ansatzes reducing nonlinear wave equations to a systems of ordinary differential equations was suggested in [1]. This approach is based on non­local symmetry of differential equations. In the present paper we apply this method to the nonlinear heat equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 1
Pages
90 - 93
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.1.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ivan TSYFRA
PY  - 2006
DA  - 2006/12
TI  - Non­Lie Ansatzes for Nonlinear Heat Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 90
EP  - 93
VL  - 2
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.1.6
DO  - https://doi.org/10.2991/jnmp.1995.2.1.6
ID  - TSYFRA2006
ER  -